# SDR DL72K954415

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414DA
- Make and model: Boeing 727232
- Aircraft serial: 21256
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 913
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT W/W STA 913 SHELF ANGLE CRACKED.  REPAIRED PER MM 53-11-0, FOUND DURING A-2 LTR CK TPAMM.
